advertisement
Question
Posted by: Worried | 2010/11/23

Bad Boy Rapid Loss

Good afternoon,

After going to a supplement store recently, the sales person told me that the Rapid Loss is an excellent product. I bought it, and have been drinking it for the past 2 weeks. It has helped me lose weight, but I''ve bee having a lot of aches and pains, as well as a sore on my face...

Am I juts being paranoid or could this be side effects of the
product?

Are you perhaps aware of any side effects??

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi there,

I am not aware of the exact supplement, 'Rapid Loss'. However, I would not advise you do not continue taking the supplment if you are concerned that it may be causing aches and pains. A balanced, weight loss diet with a suitable exercise program will also result in weight loss. This is the better option since it will not have undesirable side effects and you will be able to maintain your weight lost in the long term. Stopping the weight loss supplement is likely to result in gaining the weight which you lost.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sports Nutrition | 2010/11/23

Hi there,

I am not aware of the exact supplement, 'Rapid Loss'. However, I would not advise you do not continue taking the supplment if you are concerned that it may be causing aches and pains. A balanced, weight loss diet with a suitable exercise program will also result in weight loss. This is the better option since it will not have undesirable side effects and you will be able to maintain your weight lost in the long term. Stopping the weight loss supplement is likely to result in gaining the weight which you lost.

Reply to Sports Nutrition

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement